skin-hair-icon

At some spot on my face h

At some spot ( two) on my face hair was gone... Please suggest what i do... please find attached pictures
views-icons 26 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on At some spot on my face h

doctor profile image
Dr. Zubin Mandlewala Mumbai | Dermatologist
Answered
Hi. You have got a condition known as Alopecia areata which is an autoimmune condition. It is sometimes affiliated with hypertension and allergy states but not always. Ideally an injection of a substance known as triamcinolone (which can be repeated after 21 days depending on response) works pretty well. Apart from that,  a topical solution (such as minoxidil 5%) along with another cream which is best advised by a dermatologist. Other important things to note is if these lesions are rapidly increasing to newer areas, if so you may require some oral medicine. For further details you can message me on private chat.

Regards,
Dr. Zubin Mandlewala
Mumbai

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO